RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 105–110 (Mi de6423)  

This article is cited in 10 scientific papers (total in 10 papers)

Partial Differential Equations

The index of the Bitsadze–Samarskiǐ problem for harmonic functions

K. Yu. Kishkis

Lomonosov Moscow State University

Full text: PDF file (814 kB)

English version:
Differential Equations, 1988, 24:1, 83–87

Bibliographic databases:
UDC: 517.956.22
Received: 09.07.1987

Citation: K. Yu. Kishkis, “The index of the Bitsadze–Samarskiǐ problem for harmonic functions”, Differ. Uravn., 24:1 (1988), 105–110; Differ. Equ., 24:1 (1988), 83–87

Citation in format AMSBIB
\Bibitem{Kis88}
\by K.~Yu.~Kishkis
\paper The index of the Bitsadze--Samarski{\v\i} problem for harmonic functions
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 105--110
\mathnet{http://mi.mathnet.ru/de6423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930160}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 83--87


Linking options:
  • http://mi.mathnet.ru/eng/de6423
  • http://mi.mathnet.ru/eng/de/v24/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. K. Gushchin, V. P. Mikhailov, “On solvability of nonlocal problems for a second-order elliptic equation”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 101–136  mathnet  crossref  mathscinet  zmath  isi
    2. O. A. Kovaleva, “On a property of the index of non-local elliptic problems”, Russian Math. Surveys, 54:4 (1999), 843–844  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. A. Kovaleva, A. L. Skubachevskii, “Solvability of nonlocal elliptic problems in weight spaces”, Math. Notes, 67:6 (2000), 743–757  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. A. Skryabin, “Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations”, Journal of Mathematical Sciences, 129:5 (2005), 4227–4249  mathnet  crossref  mathscinet  zmath  elib
    5. P. L. Gurevich, “Non-local elliptic problems with non-linear argument transformations near the points of conjugation”, Izv. Math., 67:6 (2003), 1149–1186  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. P. L. Gurevich, “Generalized Solutions of Nonlocal Elliptic Problems”, Math. Notes, 77:5 (2005), 614–629  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    8. A. L. Skubachevskii, “On Necessary Conditions for the Fredholm Solvability of Nonlocal Elliptic Problems”, Proc. Steklov Inst. Math., 260 (2008), 238–253  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    10. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019